Associated primes for cohomology modules

Elmer, Jonathan (2008) Associated primes for cohomology modules. Archiv der Mathematik, 91 (6). pp. 481-485. ISSN 0003-889X

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (148kB) | Preview

Abstract

Let G be a finite group of order divisible by a prime p, and V a representation of G over a field of characteristic p. Let R denote the symmetric algebra on V*. We show that the associated primes of the R^G modules H^i(G,R) are the radicals of certain transfer ideals.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 19267
Notes on copyright: The final publication is available at Springer via http://dx.doi.org/10.1007/s00013-008-2902-7
Useful Links:
Depositing User: Jonathan Elmer
Date Deposited: 14 Apr 2016 10:48
Last Modified: 19 Nov 2018 13:35
URI: http://eprints.mdx.ac.uk/id/eprint/19267

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year